MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK NEUTRAL LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK NEUTRAL LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1204
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particle debris revision njr number: (b)(4), side: r, primary asa: p2 - mild disease not incapacitating, mhra reference no: (b)(4).

Brand Name
PROFEMUR NECK NEUTRAL LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10817692
Report Number3010536692-2020-00694
Device Sequence Number19783042
Product Code JDL
UDI-Device IdentifierM684PHAC12041
UDI-PublicM684PHAC12041
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1204
Device Catalogue NumberPHAC1204
Device Lot Number0711379924
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2020
Initial Report FDA Received Date11/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;